| Model Number |
10015817 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.(b)(4) investigation summary: no product or photo was returned by the customer.The customer complaint of leakage at the quad fuse connection could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 10015817 because a lot number was not provided by the customer.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description
It was reported that ext set smallbore tbg w/4 female ll leaked.The following information was provided by the initial reporter: material #: 10015817.Batch/ lot #: unknown.It was reported that the tubing was leaking at the quad fuse connection.Verbatim: mom noted wetness on her pants as child was out of bed and broviac lines were drapped over mom leg.Nicardipine line appeared leaking at quad fuse connection slightly.Sterile gauze wrap placed and secured with gtts ordered to replace all lines.Blood pressure medication titrated throughout the shift.Monitoring closely.Nurse approximated one to one and one half mls of fluid on gauze prior to new line change.